# SDR AALA960068

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CAST FITTING BETWEEN LONGERONS 28 AND 29 AT STA 1156 ARE CRACKED FROM TOP AFT HOLE THROUGH FASTENER TO RADIUS.  CUT OUT CRACKED AREA PER 53-30-00, PAGE 27.  DRILLED REPAIR PARTS PER SRM 53-30-00, PAGE 27 AND PRIMED AND TREATED PARTS PER SRM 51-21-01 AND INSTALLED REPAIR PER SRM 53-30-00, PAGE NR 7P27.  TST:  54,115 HOURS.  CYCLES, 18,537.  (X)
